advertisement
Question
Posted by: Kelly | 2009/11/10

Morning after pill

Hi!
Can someone tell me if taking the morning after pill for the third time could harm your body?
Well I took it 2 weeks back and before that was 4months and before that was a year.
Accidents happen and I know it is not good to take it but can anyone advise on the effects it has on you body?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageSexologist

It should have no immediate harm. however, maybe the better option would be to consult with your gynae and discuss contraceptive options.

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: sexologist | 2009/11/10

It should have no immediate harm. however, maybe the better option would be to consult with your gynae and discuss contraceptive options.

Reply to sexologist

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement